Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2017, Article ID 6136914, 5 pages
https://doi.org/10.1155/2017/6136914
Case Report

Distressing Visual Hallucinations after Treatment with Trazodone

Hospital de Magalhães Lemos, Porto, Portugal

Correspondence should be addressed to Gustavo Santos; moc.liamg@88leugimovatsug

Received 30 April 2017; Accepted 23 May 2017; Published 18 June 2017

Academic Editor: Yasuhiro Kaneda

Copyright © 2017 Gustavo Santos and Ana Maria Moreira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gustavo Santos and Ana Maria Moreira, “Distressing Visual Hallucinations after Treatment with Trazodone,” Case Reports in Psychiatry, vol. 2017, Article ID 6136914, 5 pages, 2017. https://doi.org/10.1155/2017/6136914.